# SDR MALA040180

- Difficulty date: February 7, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Aircraft time: 30,447 hours, 32,048 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cabin Press Cont
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TURNED BLEED VALVES TO OPEN, AND HAD A RAPID RATE OFF DECELERATION IN CABIN RATE AND CABIN ALTITUDE.  AIR RETURN TO CWA.  MAINTENANCE RESET CABIN PRESSURE CONTROL CIRCUIT BREAKER.  PRESSURIZATION SYSTEM OPS CHECK GOOD.  VISUALLY INSPECTED WIRING BEHIND LT C/B PANEL.  NO DEFECTS NOTED.
